# SDR SWIA2023071118

- Difficulty date: July 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS295.00 HAS AREAS OF CORROSION AT APPROX. STGR 27 AND BETWEEN STGR 23L AND 24L.     (C-CHECK RO 9/13/2023)    BLENDED AND EVALUATED F.S 295 FRAME STRG 27 AND BETWEEN STGR 23L AND 24L, LOCATIONS WERE FOUND TO BE WITHIN ALLOWABLE LIMITS. FOUND ADDITIONAL CORROSION AT F.S 295 BETWEEN 20R AND 25R, PERFORMED F.S 295 FRAME SPLICE REPAIR FROM 20R TO 25R REF. REO 670-53-21-2308 REV -- DATED 2023-08-06 . LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
